Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 27, NWS Wilmington, OH

June 5, 2011Scioto County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 5, 2011, 12:07 AM EDT for Scioto County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2011, 12:07 AM EDT (04:07 UTC)
Expired
Jun 5, 2011, 3:00 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Scioto County, OH

The radar

The Charleston,WV radar (KRLX), 104 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2562 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WGUS51 KILN 050407
FFWILN
OHC145-050700-
/O.NEW.KILN.FF.W.0027.110605T0407Z-110605T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1207 AM EDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 300 AM EDT.

* AT 1207 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 
  HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED UP TO 3 
  INCHES OF RAIN HAD FALLEN IN EXTREME EASTERN SCIOTO COUNTY NEAR 
  SOUTH WEBSTER.

* MORE THUNDERSTORMS WILL PRODUCE HEAVY RAIN ACROSS THE WARNED AREA
  WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH 100 AM EDT. RUNOFF
  FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHEELERSBURG...SCIOTODALE AND SOUTH WEBSTER.

IN ADDITION...PLACES ALONG THE FOLLOWING STREAMS MAY BE AFFECTED...
JACKSON FORK...
HALES CREEK...
PINE CREEK...
LITTLE SCIOTO RIVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.

&&

LAT...LON 3868 8288 3895 8288 3895 8276 3894 8275
      3886 8276 3886 8268 3885 8265 3876 8265
      3873 8269 3869 8269 3868 8271 3867 8276
      3864 8276

$$
2 follow-up statements
351 
WGUS71 KILN 050548
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
148 AM EDT SUN JUN 5 2011

OHC145-050700-
/O.CON.KILN.FF.W.0027.000000T0000Z-110605T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCIOTO OH-
148 AM EDT SUN JUN 5 2011

...FLASH FLOOD WARNING CONTINUES FOR EASTERN SCIOTO COUNTY UNTIL 300
AM EDT...

AT 142 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED HEAVY
RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED UP TO 3 INCHES FELL 
TO THE EAST OF SOUTH WEBSTER.

THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM
THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHEELERSBURG...SCIOTODALE AND SOUTH WEBSTER.

IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...LYRA...MINFORD...
PORTSMOUTH REGIONAL AIRPORT...POWELLSVILLE AND STATE ROUTE 335 AT
STATE ROUTE 776.

THIS INCLUDES THE FOLLOWING STREAMS...JACKSON FORK...HALES CREEK...
PINE CREEK AND THE LITTLE SCIOTO RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.

&&

LAT...LON 3868 8288 3895 8288 3895 8276 3894 8275
      3886 8276 3886 8268 3885 8265 3876 8265
      3873 8269 3869 8269 3868 8271 3867 8276
      3864 8276

$$
029 
WGUS71 KILN 050650
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 AM EDT SUN JUN 5 2011

OHC145-050700-
/O.EXP.KILN.FF.W.0027.000000T0000Z-110605T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCIOTO OH-
250 AM EDT SUN JUN 5 2011

...THE FLASH FLOOD WARNING FOR EASTERN SCIOTO COUNTY WILL EXPIRE AT
300 AM EDT...

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3868 8288 3895 8288 3895 8276 3894 8275
      3886 8276 3886 8268 3885 8265 3876 8265
      3873 8269 3869 8269 3868 8271 3867 8276
      3864 8276

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 8:38 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 4, 8:38 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT SAT JUN 4 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL APPROACH FROM THE NORTH THIS
AFTERNOON...MOVING SOUTHWARD THROUGH THE REGION TONIGHT. HIGH
PRESSURE WILL BUILD IN TO THE NORTHEAST OF THE REGION...AS THE
FRONTAL BOUNDARY REMAINS STALLED NEAR THE OHIO RIVER ON SUNDAY.

&&

.NEAR TERM /UNTIL 8 AM SUNDAY MORNING/...
ADJUSTED POPS SOUTHEAST OF CMH TO GO CATEGORICAL WITH THE
CONVECTIVE SYSTEM DROPPING THROUGH THAT LOCATION. ALSO INCREASED
POPS ACROSS THE W WITH THE LARGE AREA OF CONVECTION MOVG OUT OF INDIANA.

KEPT LOW TEMPERATURES AS IS FOR NOW.

&&

.SHORT TERM /8 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE SOMEWHAT-DIFFUSE BOUNDARY WILL REMAIN STRETCHED NEAR THE OHIO
RIVER AND THROUGH THE CINCINNATI AREA THROUGH THE DAY ON SUNDAY.
CANNOT RULE OUT ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT ALONG
THIS BOUNDARY AT ANY TIME...ALTHOUGH IT LOOKS LIKE CHANCES WILL BE
BETTER FOR SOME PRECIPITATION IN THE FAR SOUTH ON SUNDAY
MIDDAY INTO AFTERNOON...AS THE FRONT STARTS PUSHING SOUTH OF THE
FORECAST AREA. DEPENDING ON HOW MUCH CLOUD COVER IS
AROUND...INSTABILITY COULD BUILD ENOUGH TO ALLOW FOR ISOLATED
STRONG TO SEVERE THUNDERSTORMS. THIS THREAT WOULD BE LIMITED ONLY
TO THE SOUTHERN PORTIONS OF THE FORECAST AREA.

CONDITIONS SHOULD DRY OUT ON SUNDAY NIGHT...WITH SLIGHTLY LOWER
DEWPOINTS AND DECREASING CLOUD COVER ALLOWING TEMPS TO FALL A BIT
FURTHER ON SUNDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
SFC HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA ON MONDAY
AS UPR LVL RIDGE BEGINS TO BUILD BACK TO THE NE TOWARD THE MIDDLE
OHIO VALLEY. THIS WILL BRING A WEAK WARM FRONT BACK TO THE NE AS WELL.
THIS FEATURE COULD TRIGGER AN ISOLATED SHOWER OR THUNDERSTORM AS IT
ADVANCES SLOWLY NE AND HAVE THUS KEPT 20 POPS IN THE FORECAST FOR
THE AFTN AND EVENING HOURS...MAINLY WESTERN ZONES.

FOR MONDAY NIGHT INTO TUESDAY...MUCH UNCERTAINTY EXISTS ON POTENTIAL
MCS DEVELOPMENT ACRS THE LOWER GREAT LAKES AND HOW IT WILL EVOLVE/
PROPAGATE SOUTHEAST. HAVE SIDED WITH THE GFS/CMC/ECMWF MODELS WHICH
BRUSH OUR NRN/NERN CWFA WITH A THREAT FOR SHOWERS/STORMS. GIVEN
UNCERTAINTY...WILL ONLY GO AS HIGH AS 30 PERCENT. UPR LVL RIDGE
SHOULD REACH ITS FARTHEST EXTENT NORTH TUESDAY NIGHT...AND WILL
BEGIN TO FLATTEN TO THE SOUTH ON WEDNESDAY AS UPSTREAM ENERGY BEGINS
TO APPROACH THE NRN PLAINS/UPR MS RIVER VALLEY.

ON WEDNESDAY...REGION WILL BE IN A SOUTHWESTERLY FLOW PATTERN AT THE
SFC AS A COLD FRONT BEGINS TO SAG SOUTHEAST TOWARD THE WESTERN GREAT
LAKES/MIDDLE MS RIVER VALLEY. GIVEN HEAT AND HUMIDITY...CAN NOT RULE
OUT A POP UP SHOWER/STORM IN THE HEAT OF THE DAY INTO THE EARLY
EVENING HOURS...SO HAVE CONTINUE TO KEEP 20 POPS IN THE FORECAST.

FOR THURSDAY INTO FRIDAY...GFS/ECMWF ARE IN DECENT AGREEMENT IN
SENDING AFOREMENTIONED COLD FRONT THROUGH THE REGION. THIS WILL MOST
LIKELY BRING THE BEST THREAT FOR SHOWERS AND THUNDERSTORMS IN THE
EXTENDED PERIOD. AGAIN...GIVEN HOW HARD IT IS TO PINPOINT TIMING AND
AREAL EXTENT OF CONVECTION DURING THIS TIME OF THE YEAR...HAVE KEPT
POPS IN THE CHANCE CATEGORY ATTM.

FOR THE UPCOMING WEEKEND...HAVE TAKEN A BLEND OF HPC AND THE 00Z
ECMWF WHICH KEEPS SFC HIGH PRESSURE OVER THE REGION ALONG WITH DRY
WEATHER.

TEMPERATURE WISE...IT WILL BE WARM TO HOT THROUGH MID WEEK...
FOLLOWED BY SOMEWHAT COOLER TEMPERATURES AND DRIER AIR BY THE
WEEKEND.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
STORMS CONTINUE TO DEVELOP ALONG BOUNDARY IN NRN OH/INDIANA. CONVECTIVE
COMPLEX SHOULD AFFECT CMH/LCK THROUGH 01Z. STORMS IN INDIANA ARE
EXPECTED TO CONTINUE TO WORK SE REACHING DAY AROUND 04Z AND ILN
06Z. NOT SURE IF THE STORMS WILL HOLD TOGETHER OR WILL HIT CVG/LUK
SO KEPT ONLY A CB MENTION THERE. TSTMS ARE EXPECTED TO GRADUALLY
WEAKEN AS THEY PROGRESS SOUTHWARD AFTER SUNSET...AND THEY SHOULD
DIMINISH BY EARLY MORNING.

WINDS WILL SHIFT TO THE W AND NW BEHIND THE BOUNDARY TONIGHT. WITH
ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS POST
CONVECTION...EXPECT SOME MVFR FOG TO DEVELOP AT MOST LOCATIONS.

THE FRONT SHOULD PUSH TO NR THE OH RIVER BY SUNRISE SUNDAY. EXPECT
VFR CONDITIONS DURING THE MORNING...BUT THERE WILL BE A SLIGHT
CHANCE OF TSTMS ACROSS THE SRN TAFS DURING THE AFTN WITH THE FNT
TO PROVIDE SOME LIFT.

OUTLOOK...TSTMS POSSIBLE THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, Jun 4, 3:14 PM EDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SAT JUN 4 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
051915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
314 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
EVENING...AS A COLD FRONT APPROACHES FROM THE NORTH. SOME OF THESE
STORMS ARE EXPECTED TO BE SEVERE...WITH DAMAGING WIND GUSTS AND
LARGE HAIL AS THE PRIMARY THREATS. THIS THREAT SHOULD END BY LATE
EVENING...AS THE STORMS MOVE SOUTH OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

INZ073>075-080-KYZ089>100-OHZ077>082-088-051915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
314 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP NORTH OF THE REGION THIS
EVENING...PUSHING SOUTH AS A COLD FRONT APPROACHES FROM THE NORTH.
WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE
STORMS MAY PRODUCE STRONG TO ISOLATED SEVERE WIND GUSTS DURING THE
EVENING TO EARLY OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON SUNDAY.
CONDITIONS MAY BECOME FAVORABLE FOR A FEW OF THESE STORMS TO
APPROACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HATZOS

In the hours before

Special weather statement, Jun 4, 10:44 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT SAT JUN 4 2011

OHZ073-082-050315-
PIKE OH-ROSS OH-
1044 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS AND EASTERN
PIKE COUNTIES THROUGH 1115 PM EDT...

AT 1044 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RICHMOND
DALE...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
PIKE AND SOUTHEASTERN ROSS COUNTIES...INCLUDING RICHMOND DALE...
GIVENS...LINN...BEAVER AND STOCKDALE.

LAT...LON 3916 8278 3897 8280 3895 8281 3895 8292
      3906 8299 3918 8301 3928 8289 3921 8275
      3918 8276

HATZOS
Special weather statement, Jun 4, 10:54 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT SAT JUN 4 2011

OHZ056-064-065-074-050345-
FAIRFIELD OH-HOCKING OH-LICKING OH-PICKAWAY OH-
1054 PM EDT SAT JUN 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PICKAWAY...
SOUTHERN LICKING...HOCKING AND FAIRFIELD COUNTIES THROUGH 1145 PM
EDT...

AT 1053 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUCKEYE LAKE TO CIRCLEVILLE...MOVING EAST AT 55 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS. THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BREMEN...SUGAR GROVE...
ROCKBRIDGE...LOGAN...HOCKING HILLS STATE PARK AND CARBON HILL.

ALSO...CLEARPORT...TARLTON...WHISLER...WEST RUSHVILLE...RUSHVILLE...
NORTH BERNE...BROWNSVILLE AND LAURELVILLE ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.

LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
      3936 8274 3947 8275 3951 8313 3980 8287
      3980 8283 3987 8280 3999 8269 3996 8219
      3991 8224 3992 8246 3984 8247 3983 8239
      3975 8240 3974 8236 3960 8237 3956 8215

HATZOS
Local storm report, Jun 4, 11:19 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HAIL             BALTIMORE               39.85N 82.61W
06/04/2011  E0.75 INCH       FAIRFIELD          OH   TRAINED SPOTTER

&&

SNYDER
Special weather statement, Jun 4, 11:38 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1138 PM EDT SAT JUN 4 2011

KYZ099-100-OHZ073-081-082-088-050445-
LEWIS KY-MASON KY-ADAMS OH-PIKE OH-ROSS OH-SCIOTO OH-
1138 PM EDT SAT JUN 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCIOTO...SOUTHEASTERN
ROSS...EASTERN PIKE...SOUTHERN ADAMS...EASTERN MASON AND LEWIS
COUNTIES THROUGH 1245 AM EDT...

AT 1136 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES EAST OF LINN TO 29 MILES WEST OF TRINITY...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE...
TOLLESBORO...ROSEMOUNT...PORTSMOUTH...NEW BOSTON...VANCEBURG...SOUTH
WEBSTER...SCIOTODALE...WHEELERSBURG...CAMP DIX...HEAD OF GRASSY AND
FRANKLIN FURNACE.

LAT...LON 3832 8335 3834 8322 3843 8323 3872 8302
      3875 8288 3859 8285 3859 8275 3860 8274
      3867 8276 3880 8265 3886 8270 3886 8276
      3896 8280 3944 8275 3900 8297 3874 8338
      3864 8371 3857 8363 3843 8358 3839 8341
Local storm report, Jun 4, 11:44 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1144 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     CEDARVILLE              39.74N 83.81W
06/04/2011                   GREENE             OH   LAW ENFORCEMENT

            TREES DOWN.

&&

ANOVAK
Local storm report, Jun 5, 12:06 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1206 AM EDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     SE ASHVILLE             39.72N 82.96W
06/04/2011                   PICKAWAY           OH   LAW ENFORCEMENT

            TREES DOWN.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:11 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross64 min
Jun 4, 8:22 PM EDTSpecial Weather StatementILNAuglaize, Darke, Shelby38 min
Jun 4, 8:55 PM EDTSpecial Weather StatementILNPickaway35 min
Jun 4, 9:01 PM EDTSpecial Weather StatementILNChampaign, Miami44 min
Jun 4, 9:07 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross38 min
Jun 4, 9:14 PM EDTSevere Thunderstorm WarningILNGreene, Miami, Montgomery31 min
Jun 4, 9:30 PM EDTSpecial Weather StatementILNAuglaize30 min
Jun 4, 9:33 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Jun 4, 9:37 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery38 min
Jun 4, 9:41 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross64 min
Jun 4, 9:55 PM EDTSpecial Weather StatementILNFranklin, Madison, Pickaway35 min
Jun 4, 10:05 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery3 hr
Jun 4, 10:06 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren39 min
Jun 4, 10:27 PM EDTSpecial Weather StatementILNFairfield, Fayette, Licking, Pickaway33 min
Jun 4, 10:38 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland, Pike, Ross67 min
Jun 4, 10:44 PM EDTSpecial Weather StatementILNPike31 min
Jun 4, 10:54 PM EDTSpecial Weather StatementILNFairfield, Hocking51 min
Jun 4, 10:59 PM EDTFlash Flood WarningILNFairfield, Hocking, Pickaway, Ross3 hr
Jun 4, 11:38 PM EDTSpecial Weather StatementILNScioto67 min
Jun 4, 11:48 PM EDTSevere Thunderstorm WarningILNPike, Scioto42 min
Jun 5, 4:29 PM EDTSpecial Weather StatementILNUnion61 min
Jun 5, 4:30 PM EDTSpecial Weather StatementILNRoss60 min
Jun 5, 5:21 PM EDTSpecial Weather StatementILNPike39 min
Jun 5, 5:47 PM EDTSpecial Weather StatementILNPickaway28 min
Jun 5, 6:16 PM EDTSpecial Weather StatementILNPickaway44 min
Jun 5, 6:21 PM EDTSevere Thunderstorm WarningILNPickaway, Ross39 min
Jun 5, 6:57 PM EDTSpecial Weather StatementILNRoss48 min

Nearby

Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.